# SDR R61A201612120720

- Difficulty date: December 2, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 24,416 hours, 19,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 17013414004
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AROUND PANEL 192CR CORRODED. REMOVED AND REPLACED THE DOUBLER IAW SRM 51-41-02.
